# SDR UPS98826526

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT NOSE W/W TUNNEL PRESSURE WEB AT STA -80 AND LBL 36 TO 48 IS CORR.  REPAIRED AREA IAW SRM 53-3-3 FIG 6 AND 52-2-0 FIG 23.
